Random differential inclusions with convex right hand sides

Volume 54 / 1991

Krystyna Grytczuk, Emilia Rotkiewicz Annales Polonici Mathematici 54 (1991), 13-19 DOI: 10.4064/ap-54-1-13-19


 Abstract. The main result of the present paper deals with the existence of solutions of random functional-differential inclusions of the form ẋ(t, ω) ∈ G(t, ω, x(·, ω), ẋ(·, ω)) with G taking as its values nonempty compact and convex subsets of n-dimensional Euclidean space $R^n$.


  • Krystyna Grytczuk
  • Emilia Rotkiewicz

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image